# SDR 95ZZZX1496

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7666Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0445
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 0842102
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPACERS BETWEEN ROD END AND BELLCRANK WERE MISSING.  THIS COULD HAVE CAUSED STRESS IN BROKEN AREA.
